Global regularity and bounds for solutions of parabolic equations for probability measures

Bogachev VI, Röckner M, Shaposhnikov SV (2005)
SIAM Theory of Probability and its Applications 50(4): 561-581.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Röckner, MichaelUniBi; Shaposhnikov, Stanislav V.
Erscheinungsjahr
2005
Zeitschriftentitel
SIAM Theory of Probability and its Applications
Band
50
Ausgabe
4
Seite(n)
561-581
ISSN
0040-585X
Page URI
https://pub.uni-bielefeld.de/record/1872430

Zitieren

Bogachev VI, Röckner M, Shaposhnikov SV. Global regularity and bounds for solutions of parabolic equations for probability measures. SIAM Theory of Probability and its Applications. 2005;50(4):561-581.
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2005). Global regularity and bounds for solutions of parabolic equations for probability measures. SIAM Theory of Probability and its Applications, 50(4), 561-581. https://doi.org/10.1137/S0040585X97981986
Bogachev, V. I., Röckner, M., and Shaposhnikov, S. V. (2005). Global regularity and bounds for solutions of parabolic equations for probability measures. SIAM Theory of Probability and its Applications 50, 561-581.
Bogachev, V.I., Röckner, M., & Shaposhnikov, S.V., 2005. Global regularity and bounds for solutions of parabolic equations for probability measures. SIAM Theory of Probability and its Applications, 50(4), p 561-581.
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “Global regularity and bounds for solutions of parabolic equations for probability measures”, SIAM Theory of Probability and its Applications, vol. 50, 2005, pp. 561-581.
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: Global regularity and bounds for solutions of parabolic equations for probability measures. SIAM Theory of Probability and its Applications. 50, 561-581 (2005).
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, Stanislav V. “Global regularity and bounds for solutions of parabolic equations for probability measures”. SIAM Theory of Probability and its Applications 50.4 (2005): 561-581.
Link(s) zu Volltext(en)
Access Level
Restricted Closed Access

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar